# SDR UIEA2020011500069

- Difficulty date: January 15, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,647 hours, 17,556 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LT GEN DRIVE EICAS. ITEM TRANSFERRED TO MDDR 123413 IAW MEL 24-01-01, CAT 'B', DUE DATE 17JAN20. PERFORMED FIM 24-20 FT 801 BPCU PROCEDURE. FAULT IDG/PRESS SW WIRING. PERFORMED FIM 24-20 FT 804 TABLE 102. CHECKED CONTINUITY ON CONNECTOR P10964 PINS 9&10, NO FAULTS NOTED. CLEANED CONNECTOR, ALSO SERVICED IDG TO FULL IAW AMM 12-13-03, NO LEAKS NOTED. PERFORMED LT ENGINE RUN, PLACED LOAD ON ENGINE, NO FAULTS/MSGS NOTED. PERFORMED BITE OF BPCU IAW AMM 24-11-00. NO FAULTS NOTED, OPS NORMAL AT THIS TIME. THIS CLEARS DMI 123413. PLACARDS REMOVED. MCC NOTIFIED.
